# SDR CALA2018010500018

- Difficulty date: January 2, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,435 hours, 18,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5416
- Condition: Corroded
- Location: Bs 1240-1343
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT AT RBL 16.10 HAS CORROSION ON UPPER AND LOWER SURFACES FROM BS 1240 TO 1343.5.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, AND DWG 143N5320, PG 7, AND PG 3.
